# SDR SWAA2019032631075

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 45,747 hours, 22,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000790004
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 'EXIT SIGN FELL OFF' NEAR SEAT 12.  SECURED SIGN PER AMM.
